# SDR CA001002013

- Difficulty date: September 12, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE7120311
- Condition: Cut
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED HYDRAULIC LOW PRESSURE WARNING AND THE ZERO QUANTITY INDICATION ON THE EICAS. MAINTENANCE REPLACED HYDRAULIC ON THE NR 2 ENGINE THAT WAS FOUND CUT.
